RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 177, Number 2, Pages 285–287 (Mi dan33459)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On the $\varepsilon$-entropy of Arzela compacta of functions defined on closed sets of positive Lebesgue measure

A. F. Timan

Dnepropetrovsk Institute of Chemical Technology

Full text: PDF file (405 kB)

Bibliographic databases:
UDC: 513.881
Presented: А. Н. Колмогоров
Received: 27.01.1967

Citation: A. F. Timan, “On the $\varepsilon$-entropy of Arzela compacta of functions defined on closed sets of positive Lebesgue measure”, Dokl. Akad. Nauk SSSR, 177:2 (1967), 285–287

Citation in format AMSBIB
\Bibitem{Tim67}
\by A.~F.~Timan
\paper On the $\varepsilon$-entropy of Arzela compacta of functions defined on closed sets of positive Lebesgue measure
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 177
\issue 2
\pages 285--287
\mathnet{http://mi.mathnet.ru/dan33459}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0221184}
\zmath{https://zbmath.org/?q=an:0172.07102}


Linking options:
  • http://mi.mathnet.ru/eng/dan33459
  • http://mi.mathnet.ru/eng/dan/v177/i2/p285

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. F. Timan, “The $\varepsilon$-entropy of Arzelà compacta”, Funct. Anal. Appl., 5:3 (1971), 259–261  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:29
    Full text:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019